# SDR UIEA2021021000279

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - ANGLE, H STAB TORSION BOX COMP, STA 2590 S-38R( ACCOMPLISHED EI NO T2021A53M-226 REV 1. JOB COMPLETED AND CONDITION CHK NORMAL. )
